• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

On the Cauchy Problem for Fokker–Planck–Kolmogorov Equations with Potential Terms on Arbitrary Domains

Journal of Dynamics and Differential Equations. 2016. Vol. 28. No. 2. P. 493-518.
Shaposhnikov S., Manita O.

We study the Cauchy problem for Fokker–Planck–Kolmogorov equations for finite measures with unbounded and degenerate coefficients. Sufficient conditions for the existence and uniqueness of solutions are given.